MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER 28/DMD

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER 28/DMD
Catalog Number 01.26.2848M
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 10/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 20 october 2017 the (b)(6) performed a clinical evaluation and commented as follows: head and liner revision surgery occurred 8 years after primary double mobility tha.The patient was complaining about pain but femoral stem and acetabular shell were well fixed.The cause for pain cannot be determined with the information at hand.Batch review performed on 30 october 2017.Lot 090083: (b)(4) items manufactured and released on 30 march 2009.Expiration date: 2014-02-28.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Additional information received on 31 october 2017 and includes: the cup and stem were well fixed so the surgeon decided to only perform a headliner exchange.From his statement, the osteolysis was in the joint itself.That is why the head and liner were replaced.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined that the stem and cup were well fixed.The surgeon decided to do just a head-liner exchange.Osteolysis was confirmed.The surgery was completed successfully.

Brand Name
DOUBLE MOBILITY LINER 28/DMD
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6990403
Report Number3005180920-2017-00636
Device Sequence Number13797618
Product Code MEH
UDI-Device Identifier07630030807237
UDI-Public07630030807237
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Catalogue Number01.26.2848M
Device Lot Number090083
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2017
Initial Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;